Home > Research > Publications & Outputs > Some self-adjoint quantum semimartingales
View graph of relations

Some self-adjoint quantum semimartingales

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Some self-adjoint quantum semimartingales. / Belton, Alexander C. R.

In: Proceedings of the London Mathematical Society, Vol. 92, No. 3, 01.05.2006, p. 791-816.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Belton, ACR 2006, 'Some self-adjoint quantum semimartingales', Proceedings of the London Mathematical Society, vol. 92, no. 3, pp. 791-816. https://doi.org/10.1017/S0024611505015650

APA

Belton, A. C. R. (2006). Some self-adjoint quantum semimartingales. Proceedings of the London Mathematical Society, 92(3), 791-816. https://doi.org/10.1017/S0024611505015650

Vancouver

Belton ACR. Some self-adjoint quantum semimartingales. Proceedings of the London Mathematical Society. 2006 May 1;92(3):791-816. https://doi.org/10.1017/S0024611505015650

Author

Belton, Alexander C. R. / Some self-adjoint quantum semimartingales. In: Proceedings of the London Mathematical Society. 2006 ; Vol. 92, No. 3. pp. 791-816.

Bibtex

@article{d870c8f7ab26473cbadfb44727558e2b,
title = "Some self-adjoint quantum semimartingales",
abstract = "It is proved that the quantum stochastic gauge integral preserves self-adjointness of vacuum-adapted processes. This fact, together with bounded perturbations and the link between the Hudson–Parthasarathy calculus and vacuum-adapted theory, is used to produce many self-adjoint quantum semimartingales.",
author = "Belton, {Alexander C. R.}",
note = "The final, definitive version of this article has been published in the Journal, Proceedings of the London Mathematical Society, 92 (3), pp 791-816 2006, {\textcopyright} 2006 Cambridge University Press. RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics",
year = "2006",
month = may,
day = "1",
doi = "10.1017/S0024611505015650",
language = "English",
volume = "92",
pages = "791--816",
journal = "Proceedings of the London Mathematical Society",
issn = "0024-6115",
publisher = "Oxford University Press",
number = "3",

}

RIS

TY - JOUR

T1 - Some self-adjoint quantum semimartingales

AU - Belton, Alexander C. R.

N1 - The final, definitive version of this article has been published in the Journal, Proceedings of the London Mathematical Society, 92 (3), pp 791-816 2006, © 2006 Cambridge University Press. RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics

PY - 2006/5/1

Y1 - 2006/5/1

N2 - It is proved that the quantum stochastic gauge integral preserves self-adjointness of vacuum-adapted processes. This fact, together with bounded perturbations and the link between the Hudson–Parthasarathy calculus and vacuum-adapted theory, is used to produce many self-adjoint quantum semimartingales.

AB - It is proved that the quantum stochastic gauge integral preserves self-adjointness of vacuum-adapted processes. This fact, together with bounded perturbations and the link between the Hudson–Parthasarathy calculus and vacuum-adapted theory, is used to produce many self-adjoint quantum semimartingales.

U2 - 10.1017/S0024611505015650

DO - 10.1017/S0024611505015650

M3 - Journal article

VL - 92

SP - 791

EP - 816

JO - Proceedings of the London Mathematical Society

JF - Proceedings of the London Mathematical Society

SN - 0024-6115

IS - 3

ER -